# SDR MALA976295

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT FROM GATE, THE EMERGENCY LIGHTS UNARMED ANNUNCITOR LIGHTS STAYED ILLUMINATED.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE RECHARGED EMERGENCY LIGHTS, ALL CHECKS GOOD.
